EconPapers    
Economics at your fingertips  
 

THE ADEQUACY OF THE INDEPENDENCE OF MARKETS ASSUMPTION IN INTERREGIONAL COMPETITION MODELS

William Lanny Bateman

Southern Journal of Agricultural Economics, 1975, vol. 07, issue 2, 6

Keywords: Industrial; Organization (search for similar items in EconPapers)
Date: 1975
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/29525/files/07020135.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:sojoae:29525

DOI: 10.22004/ag.econ.29525

Access Statistics for this article

More articles in Southern Journal of Agricultural Economics from Southern Agricultural Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-03-19
Handle: RePEc:ags:sojoae:29525